EconPapers    
Economics at your fingertips  
 

Estimation of Transition Probabilities Using Median Absolute Deviations

C.S. Kim and Glenn Schaible ()

Journal of Agricultural Economics Research, 1988, vol. 40, issue 4, 8

Abstract: The probability-constrained minimum absolute deviations (MAD) estimator appears to be superior to the probability-constrained quadratic programming estimator in estimating transition probabilities with limited aggregate time series data Futhermore, one can reduce the number of columns in the probability-constrained MAD simplex tableau by adopting the median property

Keywords: Financial Economics; Research Methods/Statistical Methods (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://ageconsearch.umn.edu/record/137484/files/Kim_Schaible_40_4.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:uersja:137484

DOI: 10.22004/ag.econ.137484

Access Statistics for this article

More articles in Journal of Agricultural Economics Research from United States Department of Agriculture, Economic Research Service Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-04-03
Handle: RePEc:ags:uersja:137484